# SDR MALA020141

- Difficulty date: January 29, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: L248464
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3317, RT INTAKE HEAT FAILED, INTAKE HEAT WAS CYCLING ON AND OFF AT ABOUT 14 SECOND INTERVALS.  AC DIVERTED TO CWA, BECAUSE OF WEATHER CONDITIONS IN MSP.  MAINTENANCE REMOVED AND REPLACED RT DEICE MODULE P/N 44730-501, SN/ON A00421, SN/OFF L248464.  PERFORMED OPS CHECK OF RT INTAKE HEAT SYSTEM IAW 30-20-00, OPS CHECK GOOD.
